# SDR FDEA201710152964

- Difficulty date: October 15, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 29,194 hours, 4,495 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON HAS AN INTERNAL FRAME CRACKED.  CRACK LOCATED INBOARD SIDE NAC STA 325.3,   JUST  ABOVE AFT ACCESS DOOR FOR AFT ENGINE MOUNT BOLTS. CRACK CONFIRMED WITH HFEC AND MEASURES APPROXIMATELY  2.5 INCH.  FABRICATED A DOUBLER. CLEANED PART , PRIMED, AND INSTALLED.
